# SDR FDEA201812183532

- Difficulty date: December 18, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 85,181 hours, 19,585 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin Panel
- Part number: AJC74154
- Condition: Worn
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE RT LOWER PICKLE BARREL AFT SKIN WORN. REMOVED & REPLACED LOWER PICKLE BARREL SKIN PANEL AJC7415-4 REF DAC DWG AJC7415.
